# SDR ASAA2015121814336

- Difficulty date: December 18, 2015
- Submitted: December 22, 2015
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 27,758 hours, 8,435 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Part number: 3250455010
- Condition: Faulted
- Location: Nr 2 Eec
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISHED T/C 78273000 NR 2 ENGINE MAINT FAULT 77-10842, TOP RT EGT SIGNAL T495S1 IS OUT OF RANGE.  ACFT GROUNDED.  TROUBLESHOT IAW FIM 77-21, TASK 801.  FOUND PROBE T49.5 S1 BAD.  R & R T49.5 S1 PROBE.  NO HELP.   PERFORMED EEC TEST FOUND, MAINTENANCE FAULT 73-31372, UPPER EGT SECTOR READING HIGH. R & R CJ9 HARNESS, IAW AMM 73-21-06.  ACCOMPLISHED FADEC SYS TEST IAW AMM 73-21-00, NR 2 EEC TEST IAW 73-21-00.  ACTUATORS TEST IAW AMM 71-00-00, EEC TEST DISCRETES TEST IAW AMM 73-21-00.  ALL TESTS PASSED.  PERFORMED NR 2 ENGINE GROUND RUN, IAW AMM 71-00-00.  FOUND TO BE WITHIN LIMITS IAW STEP 4D OF FIM 77-21, TASK 801.  EEC TEST SHOWS NO CURRENT FAULTS.
